Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i3.40
8 pages

On Reduced Models of Discrete Dynamic Objects and Their Guaranteed Estimates in Control Problems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

ABSTRAKT

Discrete control systems described by a reduced-order model of the controlled objects at the stage of modal synthesis are investigated. Sufficient conditions, under fulfillment of which stability of the control system with the reduced model implies also stability of the control system with the complete model, are presented.


Articles with similar content:

Combined Method for the Synthesis of Optimal Stabilization Systems of Multidimensional Moving Objects under Stationary Random Impacts
Journal of Automation and Information Sciences, Vol.45, 2013, issue 6
Valeriy A. Zozulya , Sergey I. Osadchiy
Solutions of the Unilateral Quadratic Matrix Equation in the Case of Complex Eigenvalues of the Corresponding Matrix Pencil
Journal of Automation and Information Sciences, Vol.45, 2013, issue 5
Vladimir B. Larin
Optimizing Equipment In-Service Durations and Costs while Taking Technological Progress into Account
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
Yu. P. Yatsenko, N. V. Khritonenko
Combinatorial Cutting while Solving Optimization Nonlinear Conditional Problems of the Vertex Located Sets
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Oleg A. Yemets, Tatyana V. Chilikina, Yelizaveta M. Yemets
Stabilization of Families of Linear and Nonlinear Discrete Dynamical Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Vsevolod M. Kuntsevich